NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hello doctor, i took a hard drug called tramadol and when i coughed all i could see was blood. Sir i need some medical advice"

    User Avatar
    A 21 years year old male asked:
    2 years ago
    hello doctor, i took a hard drug called tramadol and when i coughed all i could see was blood. Sir i need some medical advice
    Dr. Ogechi M answered:
    2 years ago
    Good afternoon. Sorry about that. The source of the bleeding may be from your lungs but more likely an upper gastrointestinal bleeding. Maybe a bleeding peptic ulcer. Anyway, this constitutes an emergency. Please go to the hospital as soon as possible for evaluation and treatment. Good luck
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app